Review: could Ramipril cause Cataract?
Summary: Cataract is found among people who take Ramipril, especially for people who are male, 60+ old, also take medication Aspirin, and have High blood pressure.
We study 30,812 people who have side effects while taking Ramipril from FDA and social media. Among them, 80 have Cataract. Find out below who they are, when they have Cataract and more.
You are not alone: join a mobile support group for people who take Ramipril and have Cataract >>>
Ramipril has active ingredients of ramipril. It is often used in high blood pressure. (latest outcomes from 31,874 Ramipril users)
Cataract (clouding of the lens inside the eye) has been reported by people with osteoporosis, high blood pressure, rheumatoid arthritis, osteopenia, diabetes. (latest reports from 17,649 Cataract patients)
On Mar, 3, 2015: 30,812 people reported to have side effects when taking Ramipril. Among them, 84 people (0.27%) have Cataract.
Time on Ramipril when people have Cataract * :
Gender of people who have Cataract when taking Ramipril * :
Age of people who have Cataract when taking Ramipril * :
Severity of Cataract when taking Ramipril ** :
How people recovered from Cataract ** :
Top conditions involved for these people * :
- Hypertension (13 people, 15.48%)
- Multiple myeloma (11 people, 13.10%)
- Glaucoma (8 people, 9.52%)
- Blood cholesterol (6 people, 7.14%)
- Blood cholesterol increased (4 people, 4.76%)
Top co-used drugs for these people * :
- Aspirin (23 people, 27.38%)
- Zyprexa (13 people, 15.48%)
- Calcium (13 people, 15.48%)
- Vitamin d (13 people, 15.48%)
- Zoloft (11 people, 13.10%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Cataract while taking Ramipril?
You are not alone! Join a mobile support group:
- support group for people who take Ramipril and have Cataract
- support group for people who take Ramipril
- support group for people who have Cataract
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does humira cause excessive sweating?
Having psoriaticarthritis,fibromyalgia,psoriais,restless leg syndrome,roseacea and high blood pressure means complex health issues and a complex list of medication to go with it. Iam suffering extreme sweating,flushing and now a tickled cough. Now it could be due to going through the change (menopause) but that started a year ago and although I was getting the flushes and sweating,it was nothing like it is now! To me,it seems the excessive sweating started roughly a month after taking Humira. Having so many health issues I'm in tune with any changes and note and monitor them. I started Humira 10 months ago now. My Psoriasis has cleared completely so I'm really pleased. Usually,there's a trade off and you end up with something else! Could the issues I have be down to a single drug on the list,or a combination?
- Is anyone experiencing joint pain (1 answer)
The joint pain started on my left arm to the point where picking up a glass of water was painful. It progressed to the right arm and then the lower back
- Unexplained hair loss
Started Amlodipine 5mg about 5 years ago with no side effects and BP controlled until last year when increase noted. Dosage increased to 10mg Aug 2014. Unexpected surgery for bowel obstruction in Sept 2014 took toll on health for 4-6 weeks and also led to very swollen legs and ankles. GP reduced Amlodipine to 5mg again but BP stayed high, although swelling reduced! so prescribed Ramipril 2.5mg along with Amlodipine 5mg a month ago. Almost immediately started to notice hair loss which has steadily got worse in last few weeks and some ankle swelling again. Is medication mix causing hair loss or is it delayed reaction to surgery/anaesthesia?
- Should i continue taking simvastatin when diagnosed with gilberts syndrome?
Muscle pain and stiffness in joints particularly first thing in morning
- Has anyone got a cataract from spiriva?
i had perfect vision and i used spiriva and now i have cataracts, had surgery on one eye now have to go back for my other eye ,
More questions for: Ramipril, Cataract
You may be interested at these reviews (Write a review):
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Pancreatitis possibly related to ramipril
Started on Ramipril approximately 12/2012. Had first attack of acute pancreatitis 5/2013. Second attack 9/2103. Ultrasound and Abdominal CT scan normal. Other labs are normal. Lipase elevated both times and treatment required in hospital. Clear liquids and IV fluids were successful in treatment but no other causes for my pancreatitis have been identified. I am Type 2 Diabetic. Had a cardiac stent placed for arteriosclerosis (not symptomatic) a few years ago. It was found on general exam. After stress test 12/2012, my physician gave me Rx for Ramipril. In trying to find out a reason for my two episodes of pancreatitis, a friend mentioned someone she knew who had pancreatitis found to be related to his BP medication. I decided to research and found that others have had pancreatitis related to Ramipril. Thought I would share my story. Stopping this medication!
More reviews for: Ramipril, Cataract
Comments from related studies:
From this study (10 hours ago):
Had this condition since I had a partial thyrodectomy. Right lobe removed
From this study (4 days ago):
after stopping Ramipril symptoms disappear, but later appear again at least four more times in 1,5 months but not so severe
From this study (4 days ago):
recently I am off Ramipril, but symptoms of angioedema of my lips appears almost regularly
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.